Mr Aitor Azemar

  • MacLaurin Scholarship (Mathematics)
  • Tutor (School of Mathematics & Statistics)

Publications

List by: Type | Date

Jump to: 2022
Number of items: 1.

2022

Azemar, A., Gadre, V. and Jeffreys, L. (2022) Statistical hyperbolicity for harmonic measure. International Mathematics Research Notices, 2022(8), pp. 6289-6309. (doi: 10.1093/imrn/rnaa277)

This list was generated on Mon Jul 4 17:04:45 2022 BST.
Jump to: Articles
Number of items: 1.

Articles

Azemar, A., Gadre, V. and Jeffreys, L. (2022) Statistical hyperbolicity for harmonic measure. International Mathematics Research Notices, 2022(8), pp. 6289-6309. (doi: 10.1093/imrn/rnaa277)

This list was generated on Mon Jul 4 17:04:45 2022 BST.